# SDR USAA060116

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 57,676 hours, 57,676 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END OF NR 6 SLAT, LOWER, TRAILING EDGE SKIN CRACKED.  REMOVED DAMAGED, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-43-01, DEFECT SIZE: 1.5 INCH.
